# SDR HEEA077743

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,279 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Balance Weight
- Part number: 406040315111
- Part serial: BTFS1430
- Condition: Debonded
- Location: T/R Shaft
- Part time: 2,279 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SHAFT WEIGHT UNBONDED.
